Cheers for answering!
Oct 20, 2009
Thankyou Dr Bob for answering my query re steroid cream - I SWEAR to you, I spent a number of hours perusing the archives but couldn't find a response which directly answered my question. I am now sorely tempted to stop using the cream so that I can get tested sooner as it's already been 3 months since the exposure and obviously I would like to know the results asap. I'll let you know how I get on in 3 months' time! Thanks again!
Response from Dr. Frascino
You're welcome! Good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Anal Sex Worried I Have HIV
- Burning Urethra After Licking Vagina Worried I Have HIV
- Dizziness After Oral Sex Worried I Have HIV
- Flaky Skin After Touching Vaginal Fluid Worried I Have HIV
- Hpv After Breast Sucking Sign Of HIV AIDS
- Itchy Red Spots After Nipple Biting Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.